MathSciNet Relay Station
MathSciNet bibliographic data
MR7554 36.0X
Nielsen, K. L.; Ramsay, B. P. On particular solutions of linear partial differential equations. Bull. Amer. Math. Soc. 49, (1943). 156–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement